GNCC Racing

Rd 9 - Yamaha Racing Snowshoe

Snowshoe Mountain Resort - Snowshoe, WV

June 25, 2022 - June 26, 2022

Thursday

Jun 23, 2022

  • 4:00pm
    Gates Open
  • Thursday Admission:  $40 (Adults 12+); $15 Kids (6-11)
  • 10:00am5:00pm
    Ballhooter Lift Open

Friday

Jun 24, 2022

  • ALL DAY: Check-Point Opens at base of mountain at Welcome Center & Snowshoe Dr.
  • 9:00am3:00pm
    USA ISDE Trophy Team Golf Tournament at Raven Golf Club
  • 10:00am6:00pm
    Ballhooter Lift Open
  • 1:00pm5:00pm
    Yamaha Demo Rides (Bottom of Ballhooter near Boathouse)
  • 2:00pm6:00pm
    ATV & Bike Registration - all classes
  • 4:00pm11:30pm
    Shuttle Operations run for event
  • 6:00pm
    ePeeWee (STACYC) Racing: Located in The Village
  • 7:00pm11:00pm
    Live Entertainment: Stefan Cotter, Nat Fredrick, Kaylin Roberson & DJ Judd
  • 11:00pm2:00pm
    On-Call Shuttle Service 304-572-5808

Saturday

Jun 25, 2022

  • ALL DAY: Check-point at the base of mountain at Welcome Center and Snowshoe Dr.
  • 7:00am7:45am
    Youth ATV Registration
  • 7:30am6:00pm
    Ballhooter Lift and Boathouse Opens
  • 7:00am11:00pm
    Shuttle Operations run for event (continuous loops for Top of the World & Silver Creek) 304-572-5808.
  • 8:00am
    Youth ATV Start (1 Hour) - Snowshoe Drive
  • 8:05am9:45am
    Amateur ATV Registration
  • 9:00am4:00pm
    Yamaha Demo Rides (Bottom of Ballhooter near Boathouse)
  • 10:00am
    Amateur ATV Start (2 Hours) - Snowshoe Drive
  • 11:05am
    Pro ATV Registration
  • 1:30pm3:30pm
    eMTB Registration
  • 1:00pm
    Pro ATV Start (2 Hours) - Snowshoe Drive
  • 2:00pm
    Bike Registration - all classes
  • 3:30pm6:30pm
    Live Entertainment: Nat Fredrick & Stefan Cotter
  • 4:30pm
    Specialized Turbo eMTB Racing
  • 6:30pm
    GNCC Graduation: Saturday in The Village. Register Online HERE.
  • 7:00pm7:45pm
    Team Faith Non-Denominational Chapel Service on Sponsor Row
  • 8:00pm11:00pm
    Live Entertainment: Kaylin Roberson, Nat Fredrick & DJ Judd

Sunday

Jun 26, 2022

  • 7:00am
    Registration
  • 7:00am8:00pm
    Shuttle Operations for event (continuous loops for Top of the World & Silver Creek)
  • 7:30am5:00pm
    Ballhooter Lift and Boathouse Open
  • 8:00am
    Youth Bike Start (1.5 Hours) - Snowshoe Drive
  • 9:00am12:00pm
    Yamaha Demo Rides (Bottom of Ballhooter near Boathouse)
  • 10:00am
    Amateur Bike Start (2 Hours) - Snowshoe Drive
  • 1:00pm
    Pro Bike Start (3 Hours) - Snowshoe Drive